×

Found 417 Documents (Results 1–100)

Optimization of the Wishart joint eigenvalue probability density distribution based on the Vandermonde determinant. (English) Zbl 1473.15046

Silvestrov, Sergei (ed.) et al., Algebraic structures and applications. Selected papers based on the presentations at the international conference on stochastic processes and algebraic structures – from theory towards applications, SPAS 2017, Västerås and Stockholm, Sweden, October 4–6, 2017. Cham: Springer. Springer Proc. Math. Stat. 317, 819-838 (2020).
MSC:  15B52 15A15 33C45
PDF BibTeX XML Cite
Full Text: DOI

A non-linear relation for certain hypergeometric functions. (English) Zbl 1470.32108

Nijhoff, Frank (ed.) et al., Asymptotic, algebraic and geometric aspects of integrable systems. In honor of Nalini Joshi on her 60th birthday. Selected papers of the workshop, TSIMF, Sanya, China, April 9–13, 2018. Cham: Springer. Springer Proc. Math. Stat. 338, 37-41 (2020).
MSC:  32V40 33C05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field